# SDR UHLA201601190003

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N855RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000077
- Aircraft time: 30,577 hours, 17,895 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC 2 LOW QUANTITY, THEN HYDRAULIC 2 EDP FAIL AND HYDRAULIC 2 LOW PRESSURE IN FLIGHT.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R NR 2 ENGINE EDP IAW MM 29-11-01.  OPS CHECK GOOD.  SERVICED NR 2 HYDRAULIC SYSTEM IAW MM 12-12-01.
